Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The equivalence of various Lipschitz conditions on the weighted mean oscillation of a function
HTML articles powered by AMS MathViewer

by Edward P. Lotkowski and Richard L. Wheeden PDF
Proc. Amer. Math. Soc. 61 (1976), 323-328 Request permission

Abstract:

The main result establishes the equivalence of various Lipschitz-like conditions on the weighted mean oscillation over cubes of a function. Previously known results are obtained as special cases.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A16
  • Retrieve articles in all journals with MSC: 26A16
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 61 (1976), 323-328
  • MSC: Primary 26A16
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0427552-6
  • MathSciNet review: 0427552